Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What is the possibility of pregnancy while on birth control and having nausea after taking bactrim for UTI?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5171 Questions
Can I trust a negative home pregnancy test taken 4 weeks and 5 weeks after genital contact, but no penetration or ejaculation? I also currently have a UTI, for which I am taking Bactrim DS. Could this explain some of the nausea? Is pregnancy still a possibility here? I am currently on the birth control pill as well, and had a period approximately a week ago (although it was a little lighter than usual). Please help!
Posted Fri, 20 Dec 2013 in Women's Health
Answered by Dr. Chobufo Ditah 8 days later
Brief Answer: NO Detailed Answer: Hi and thank you so much for posting. Pregnancy cannot be a possibility at this time considering all the information you have provided. even without mentioning a negative pregnancy test, I would not have even suggested pregnancy as a possible cause of this nausea. In summary, pregnancy is not an option here. Nausea is typical of a side effect of bactrim. Be relaxed and stay calm. It is not pregnancy. I hope this helps. I wish you well. feel free to ask for more information if need be. Thanks for using our services. Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor